# SDR UPS08B51431

- Difficulty date: January 12, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CEILING EMERGENCY LIGHT INOP.  RELAMPED, INSPECTED.  CHECKS OK.
